# SDR HALA2021081000098

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,011 hours, 5,866 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Faulted
- Location: Vsv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 CTL SYS FAULT - ON SHUTDOWN OF ENG 1. REPEAT W/U 7251796 + 7251768 + 7251756. // GROUND SCAN SHOWS " VSV SYSTEM / VSV CONTROL UNIT (E1-4081KS)". REMOVED AND REPLACED VSV CONTROL UNIT PER AMM 75-33-51-400-801-A. OPS + LEAK CHK OK. OK FOR SVC. UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 14216
